We are especially grateful to P. Glasserman for many insightful discussions. We thank P. Carr, M. Dempster, T. Hurd, D. Hobson, M. Jeanblanc, G. Petrella, and J. Zhu for helpful comments. We thank three referees and the editor R. Jarrow for their suggestions. We are also grateful to many people who offered insights into this work, including seminar participants at Columbia University, Princeton University, New York University, University of Cambridge, University of Oxford, University of Essex; and conference participants at INFORMS annual meeting, 2004, and Financial Modeling Conference at University of Montreal, 2005. Part of this research is conducted when SK visited the Issac Newton Institute, University of Cambridge, under a research fellowship from the European Commission.
CREDIT SPREADS, OPTIMAL CAPITAL STRUCTURE, AND IMPLIED VOLATILITY WITH ENDOGENOUS DEFAULT AND JUMP RISK
Article first published online: 26 JUN 2009
© Copyright the Authors. Journal Compilation © 2009 Wiley Periodicals, Inc.
Volume 19, Issue 3, pages 343–378, July 2009
How to Cite
Chen, N. and Kou, S. G. (2009), CREDIT SPREADS, OPTIMAL CAPITAL STRUCTURE, AND IMPLIED VOLATILITY WITH ENDOGENOUS DEFAULT AND JUMP RISK. Mathematical Finance, 19: 343–378. doi: 10.1111/j.1467-9965.2009.00375.x
- Issue published online: 26 JUN 2009
- Article first published online: 26 JUN 2009
- Manuscript received July 2005; final revision received December 2007.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!